# SDR AALA202001069035

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 22,015 hours, 4,548 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820133000001
- Part serial: 130733601
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: OVEN NUMBER 4BC SMOKING AFTER EXTENDED USE. REMOVED AND REPLACED NO.4BC OVEN AND OPS CHECK GOOD AND NO SMOKE IAW AMM 25-35-19.
